RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2016, Volume 52, Issue 4, Pages 64–83 (Mi ppi2222)  

This article is cited in 6 scientific papers (total in 6 papers)

Large Systems

On chromatic numbers of close-to-Kneser distance graphs

A. V. Bobu, A. E. Kupriyanov

Department of Mathematical Statistics and Random Processes, Faculty of Mathematics and Mechanics, Lomonosov Moscow State University, Moscow, Russia

Abstract: We study a family of distance graphs whose structure is close to that of Kneser graphs. We give new lower and upper bounds on the chromatic numbers of such graphs and consider the question of their interrelation. We also describe the structure of some important independence sets for this family of graphs and explicitly compute their cardinalities.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03530
Supported in part by the Russian Foundation for Basic Research, project no. 15-01-03530.


Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2016, 52:4, 373–390

Bibliographic databases:

UDC: 621.391.1+519.174.7
Received: 04.02.2016
Revised: 14.05.2016

Citation: A. V. Bobu, A. E. Kupriyanov, “On chromatic numbers of close-to-Kneser distance graphs”, Probl. Peredachi Inf., 52:4 (2016), 64–83; Problems Inform. Transmission, 52:4 (2016), 373–390

Citation in format AMSBIB
\Bibitem{BobKup16}
\by A.~V.~Bobu, A.~E.~Kupriyanov
\paper On chromatic numbers of close-to-Kneser distance graphs
\jour Probl. Peredachi Inf.
\yr 2016
\vol 52
\issue 4
\pages 64--83
\mathnet{http://mi.mathnet.ru/ppi2222}
\elib{https://elibrary.ru/item.asp?id=29472213}
\transl
\jour Problems Inform. Transmission
\yr 2016
\vol 52
\issue 4
\pages 373--390
\crossref{https://doi.org/10.1134/S0032946016040050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000392083800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85008514416}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2222
  • http://mi.mathnet.ru/eng/ppi/v52/i4/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “On the number of edges of a uniform hypergraph with a range of allowed intersections”, Problems Inform. Transmission, 53:4 (2017), 319–342  mathnet  crossref  isi  elib
    2. B. Bresar, N. Gastineau, S. Klavzar, O. Togni, “Exact distance graphs of product graphs”, Graphs Comb., 35:6 (2019), 1555–1569  crossref  mathscinet  zmath  isi  scopus
    3. H. R. Daneshpajouh, “On the chromatic number of generalized kneser hypergraphs”, Eur. J. Comb., 81 (2019), 150–155  crossref  mathscinet  zmath  isi  scopus
    4. J. Balogh, D. Cherkashin, S. Kiselev, “Coloring general kneser graphs and hypergraphs via high-discrepancy hypergraphs”, Eur. J. Comb., 79 (2019), 228–236  crossref  mathscinet  zmath  isi  scopus
    5. A. M. Raigorodskii, D. D. Cherkashin, “Extremal problems in hypergraph colourings”, Russian Math. Surveys, 75:1 (2020), 89–146  mathnet  crossref  crossref  isi  elib
    6. A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii, “A Generalization of Kneser Graphs”, Math. Notes, 107:3 (2020), 392–403  mathnet  crossref  crossref  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:174
    Full text:10
    References:21
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020